# SDR GTIA2017061901991

- Difficulty date: June 19, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 2,846 hours, 1,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELLED AND VISIBLE IN CABIN.  PERFORMED TSM 21-00-00-810-801A, NO OIL SOURCE OR LEAK FOUND IN APU COMPARTMENT OR ELBOW DUCT.  PERFORMED TSM 71-00-00-810-801-A, CONTAMINATION NOT PRESENT FROM EITHER ENGINE.  NO SMOKE PRESENT DURING EVENT.  PERFORMED OPS TEST OF THE SDF SYSTEM IAW AMM 26-10-00. OPS CHECKED GOOD. NO DEFEFCTS NOTED.  ACFT RETURNED TO SERVICE.
